Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can I take both herbal and homeopathic medicines together for anxiety and mood disorder, any reactions?

Hi, I ve been taking homeopathic medicines for a month (aurum/hyoscyamus comp., magnesium phosphoricum D6 and pulsatilla) and at the same time I was doing some life stile changes proposed by ayurvedic doctor (pranayoga, nutrition). Now I went to wisit again my ayurvedic doctor who insisted that I should take herbal medicines (which I ommitted before because I feared allergic reactions) as a part of therapy ( mood disorder with anxiety and somatic aspects). Ayurvedic doctor prefered not to take homeopathy remedies during the therapy, and my homeopath is not reachable these days. I m not sure what to do at this point: should I take both types of medicines (3 homeopath and 3 ayurvedic) or not? Should I introduce herbal medicines (MA 151 and MA 1402) and leave the homeopathic ones? Generally I m quite anxious about taking any medicine at all and I prefer not to. Thanks!
Asked On : Sat, 21 Jul 2012
Answers:  2 Views:  635
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
hi welcome to hcm.see you find much benifit with which medicine ayurveda or homoeopathy then continue only one pathy don't mix the pathy because it confused ur drug homoeopathy concern any good homoeopath which gives u one medicine not a mix of medicine .do regular exercise and yoga which may benefits u and add positive vibration in u.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Homeopath Dr. Swapnil Jain's  Response
never take both the medicine together has action of both the medicines are different and u will create mess of the all chose any1 pathy and then do it you cant take homeopathy and allopathy together
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor